Rendiconti Lincei - Matematica e Applicazioni
Full-Text PDF (136 KB) | Metadata | Table of Contents | RLM summary
Published online: 2013-06-26
Existence and stability of quasi-periodic solutions for derivative wave equationsMassimiliano Berti, Luca Biasco and Michela Procesi (1) Università degli Studi di Napoli Federico II, Italy
(2) Università di Roma La Sapienza, Italy
In this note we present the new KAM result in  which proves the existence of Cantor families of small amplitude, analytic, quasi-periodic solutions of derivative wave equations, with zero Lyapunov exponents and whose linearized equation is reducible to constant coefficients. In turn, this result is derived by an abstract KAM theorem for infinite dimensional reversible dynamical systems.
Keywords: Wave equation, KAM for PDEs, quasi-periodic solutions, small divisors, quasi-Toeplitz property
Berti Massimiliano, Biasco Luca, Procesi Michela: Existence and stability of quasi-periodic solutions for derivative wave equations. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 24 (2013), 199-214. doi: 10.4171/RLM/652